# SDR DL764090262

- Difficulty date: February 21, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 29,853 hours, 7,556 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941B
- Condition: Smoke
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L RECIRC FAN MSG WITH SMOKE IN THE CABIN, FWD TO MCO AND PLACARD PER MEL 21-25-01A.
